# SDR QXEA200600589

- Difficulty date: February 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 10,412 hours, 7,516 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Computer
- Part number: 8220372436
- Part serial: 5RWG
- Condition: Inoperative
- Location: Nr 2
- Part time: 9,259 hours, 6,919 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2505, RETURNED TO FIELD.  FO'S PFD SHOWED AMBER IAS AND INDICATED AIRSPEED WAS VARING INCORRECTLY.  MAINTENANCE REMOVED AND REPLACED NR 2 DADC.  PERFORMED OPERATIONAL TEST OF NR 2 DADC, OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
